| Model Number |
MICL12.6 |
| Medical Device Problem Code |
Device Operates Differently Than Expected (2913)
| Health Effect - Clinical Codes |
Visual Disturbances (2140); Halo (2227); No Code Available (3191)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Device evaluation: lens was returned dry, in a specimen cup.Visual inspection found a torn haptic and residue on the lens surface.Work order search: no similar complaint type events were reported for units within the same lot.Claim# (b)(4).
Event or Problem Description
The reporter indicated the surgeon implanted a 12.6 mm micl12.6, -12.5 diopter, implantable collmer lens into the left eye (os) on (b)(6) 2017.The lens was explanted on (b)(6) 2018 due to halos and glares.It was reported that the halos and glares were noticed on the same day as the implant surgery.There is no plans to implant another lens.Patient is stable but still has glare from pi.
Additional Manufacturer Narrative
Corrected data: (b)(4).